U.S. doctors online nowAsk doctors free
OH
A 17-year-old male asked:

When i miss a dose of lexapro (escitalopram) i get so tired and lethargic, i can sleep through the whole day. why is this?

1 doctor answer1 doctor weighed in
Dr. Lynne Weixel
Clinical Psychology 36 years experience
Expectancy: Lexapro (escitalopram) is pretty forgiving about missing a dose, so you possibly experienced those things for another reason. But our bodies can create experiences that we expect. Perhaps you heard of this effect sometime. Anyway, do try to take medications regularly - don't get upset if you miss once in a long while, but take yourself and your success as an important matter. It actually raises self-esteem!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 20, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.